# SDR EIAA20090090

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 90,551 hours, 16,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660 RBL 89 FLOOR BOARD HOLE ON FLOORBEAM FALLS NEXT TO A RIVET AND EDGE OF CARGO RAIL SUPPORT.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER SRM 51-40-04 FIG. 3.
